# SDR BAQA091533

- Difficulty date: September 16, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N89SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6425
- Aircraft time: 4,608 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9560129980
- Part serial: 16224
- Condition: False Indication
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FALSE FIRE WARNINGS WHEN DAMP.  REMOVED FROM ENGINE 12104.  THIS UNIT BEING SENT BACK WITH TURBOMECA WARRANTY CLAIM FORM. REPLACED WITH SERVICEABLE UNIT.    12/16/03
